Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243756
Type: Artigo de periódico
Title: Z-graded Identities Of The Lie Algebra W-1
Author: Freitas
Jose A.; Koshlukov
Plamen; Krasilnikov
Alexei
Abstract: Let K be a field of characteristic 0 and let W-1 be the Lie algebra of the derivations of the polynomial ring K[t]. The algebra W-1 admits a natural Z-grading. We describe the graded identities of W-1 for this grading. It turns out that all these Z-graded identities are consequences of a collection of polynomials of degree 1, 2 and 3 and that they do not admit a finite basis. Recall that the "ordinary" (non-graded) identities of W-1 coincide with the identities of the Lie algebra of the vector fields on the line and it is a long-standing open problem to find a basis for these identities. We hope that our paper might be a step to solving this problem. (c) 2015 Elsevier Inc. All rights reserved.
Subject: Polynomial-identities
Sl(2)
Country: SAN DIEGO
Editor: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: Z-graded Identities Of The Lie Algebra W-1. Academic Press Inc Elsevier Science, v. 427, p. 226-251 APR-2015.
Rights: embargo
Identifier DOI: 10.1016/j.jalgebra.2014.12.023
Address: http://www.sciencedirect.com/science/article/pii/S0021869314007236
Date Issue: 2015
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000355336500011.pdf501.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.